Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Vomiting. Why is it recurring?

Hi Doctor, the problem is with my brother, he used to suffer from the same prob within some time 2011 first time he had the problem of continuous vomiting ......4 more than 5 days.....he just cant vomit but the vomiting tendency remains the same, he cant even digest water within the period....and the vomiting tendency keeps on humiliating him whole day and night for the next 4-5 days..........and this kind of prob keeps on repeating every month upto dec 2011..........than the problem again get repeated in August 2012..... ... kindly suggest what may be the problem & remedy suggested ? Regard, Priti
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response

Thanks for the query

It looks like your brother is suffering from repeated episodes of Acute gastritis. Since he has had several episodes I strongly advice you to approach a gastroenterologist for an Endoscopy to rule out gastric erosions and ulcers. For now please follow these suggestions

1.     Tablets like Pantaprozole taken once a day before food for two weeks
2.     Avoid smoking and alcohol
3.     Avoid Tea, coffee, milk and milk products
4.     Meals should be bland, and no meal should be skipped
5.     Avoid sleeping immediately after dinner
6.     During the acute attacks of vomiting avoid bending exercises

I hope I was of help, please get back to me if you have further queries

Answered: Tue, 1 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor